# SDR MASA200400143

- Difficulty date: March 15, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 15,013 hours, 11,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR W/N OPEN. MX WAS CALLED. MX COULD NOT DUPLICATE.    NO PARTS USED
